# SDR SWIA202158211

- Difficulty date: March 29, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cam
- Part number: 6003168818
- Condition: Chafed
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SURROUND UPPER AFT CAM FITTING CHAFED (FLAGGED).     (C-CHECK RO 5/16/2021)    BLENDED CHAFE ON PAX DOOR SURROUND UPPER AFT CAM FITTING REF CRJ200 SRM 51-12-00. EVALUATED AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE PAX DOOR SURROUND UPPER AFT CAM FITTING WITH 1EA. NEW PART REF. CRJ200 SRM 51-42-21.
